# SDR AALA201710269009

- Difficulty date: September 30, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161700000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  DELAMINATED CABIN FLOOR PANEL 241JF BETWEEN FUSELAGE FRAMES 42 AND 47, Y254 TO -Y254.  REMOVED AND REPLACED FLOOR PANEL PER SRM 53-00-300-011 FIGURE 20109 AND IRM 9701 REVISION G.
